# SDR AWXA9700474

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON CHORD AT BS 727, LBL 9, WL 145.8.  REMOVED DAMAGED SECTION AND REPLACED WITH FABRICATED REPAIR PARTS AT BS 727, LBL 9 UPPER CHORD STRAP.
